# SDR CALA2013100791796

- Difficulty date: October 5, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 54,867 hours, 6,361 cycles
- Engine: Pwa PW4056
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Defective
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R HOLD OPEN LOCK WILL NOT RELEASE DOOR FROM FULL OPEN POSITION.  REPLACED DOOR 2 RT HOLD OPEN HANDLE, OPERATIONS CHECKED NORMAL.
